| Model Number |
1400350-15 |
| Medical Device Problem Codes |
Material Rupture (1546); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/09/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was performed to treat a lesion in the mid left anterior descending coronary artery (mlad) with heavy calcification, mild tortuosity and 90% stenosis.The 3.50x15mm nc trek neo balloon dilatation catheter (bdc) was advanced and resistance with the lesion was met during advancement.The bdc was inflated once and a rupture occurred at 8 atmospheres.The balloon was removed independently.Another 3.50x15mm trek was used to complete the procedure.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation determined the reported difficulties appear to be related to circumstances of the procedure.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.